MathSciNet Relay Station
MathSciNet bibliographic data
MR825392 49A29 (49D37)
Tobin, R. L. Sensitivity analysis for variational inequalities. J. Optim. Theory Appl. 48 (1986), no. 1, 191–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement